I'm having some side effects so I'm taking it off. How lingerie until the medication goes out of my system
7 days from quitting buprenorphine to recovery from withdrawal effects (which can be unpleasant, again depending on dosage).
How you feel will depend on how long you have been wearing a patch and what the dosage rate is. I've never heard of or experienced any side effects other than constipation. If you decide to enhance your pain relief with true opiates you will feel bad (like a case of the flue; aching joints, runny nose, chills, fatigue... (the list goes on).
- Butrans Information for Consumers
- Butrans Information for Healthcare Professionals (includes dosage details)
- Side Effects of Butrans (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Aug 2011 • 6 answers
Posted 27 Aug 2011 • 2 answers
Posted 14 Apr 2012 • 14 answers
Posted 30 Apr 2013 • 2 answers
Posted 21 Mar 2015 • 3 answers